RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 221–224 (Mi umn3557)  

This article is cited in 2 scientific papers (total in 2 papers)

International Topology Conference
Short Communications

Zarelua resolutions

G. S. Skordev


Full text: PDF file (296 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 286–289

Bibliographic databases:

MSC: 18G10, 18G30, 18A25, 18G40

Citation: G. S. Skordev, “Zarelua resolutions”, Uspekhi Mat. Nauk, 35:3(213) (1980), 221–224; Russian Math. Surveys, 35:3 (1980), 286–289

Citation in format AMSBIB
\Bibitem{Sko80}
\by G.~S.~Skordev
\paper Zarelua resolutions
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 221--224
\mathnet{http://mi.mathnet.ru/umn3557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580657}
\zmath{https://zbmath.org/?q=an:0445.55001|0461.55003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..286S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 286--289
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001854}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600043}


Linking options:
  • http://mi.mathnet.ru/eng/umn3557
  • http://mi.mathnet.ru/eng/umn/v35/i3/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zarelua, “Exterior Homology and Cohomology of Finite Groups”, Proc. Steklov Inst. Math., 225 (1999), 190–218  mathnet  mathscinet  zmath
    2. A. V. Zarelua, “Topological and Cohomological Structure of Zero-Dimensional Mappings”, Proc. Steklov Inst. Math., 247 (2004), 64–82  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:150
    Full text:52
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019